RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 1, Pages 96–103 (Mi mz8895)  

Representation of a Multiple Integral of Special Form by a Series

R. N. Miroshin

Saint-Petersburg State University

Abstract: Multiple integrals generalizing the iterated kernels of linear integral equations are expressed by a series each of whose terms is proportional to the product of two orthogonal functions in the case of a similar representation of the kernel. Besides integral equations, these integrals have applications in the theory of Markov processes. The results obtained are illustrated by several examples.

Keywords: multiple integral, linear integral equation, iterated kernel, Markov process, Kolmogorov–Chapman equation, orthogonal function

DOI: https://doi.org/10.4213/mzm8895

Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:1, 137–142

Bibliographic databases:

Document Type: Article
UDC: 518.2+519.21
Received: 27.05.2010
Revised: 10.01.2012

Citation: R. N. Miroshin, “Representation of a Multiple Integral of Special Form by a Series”, Mat. Zametki, 93:1 (2013), 96–103; Math. Notes, 93:1 (2013), 137–142

Citation in format AMSBIB
\Bibitem{Mir13}
\by R.~N.~Miroshin
\paper Representation of a Multiple Integral of Special Form by a Series
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 1
\pages 96--103
\mathnet{http://mi.mathnet.ru/mz8895}
\crossref{https://doi.org/10.4213/mzm8895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3205952}
\zmath{https://zbmath.org/?q=an:06158167}
\elib{http://elibrary.ru/item.asp?id=20731663}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 1
\pages 137--142
\crossref{https://doi.org/10.1134/S0001434613010124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315582900012}
\elib{http://elibrary.ru/item.asp?id=20431980}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874577867}


Linking options:
  • http://mi.mathnet.ru/eng/mz8895
  • https://doi.org/10.4213/mzm8895
  • http://mi.mathnet.ru/eng/mz/v93/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:36
    References:26
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019